# SDR KBMA115468

- Difficulty date: August 14, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- System (JASC): 7160 · Engine Air Intake System
- Part: Seal
- Part number: 350A54108421
- Condition: Worn
- Location: Air Intake
- Part time: 5,148 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR INTAKE SEAL WORN.  REPLACED WITH NEW SEAL.
